# SDR UIEA201805220922

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,250 hours, 16,400 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Rt Windshield
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDSHIELD HEAT CYCLED OFF BEFORE TAKEOFF AND AFTER LANDING.  PERFORMED A WINDOW HEAT OPS CHECK IAW AMM 30-41-00 FOR 15 MINUTES , NO DEFECTS NOTED.
